# SDR SROM200200039

- Difficulty date: December 15, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 32,285 hours, 31,855 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 6585378
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NR 1 ENGINE INLET COWL AFT FACE BRACKET CRACKED AT 5 O'CLOCK POSITION.  REMOVED, FABRICATED AND INSTALLED BRACKET ON #1 ENGINE INLET COWL PER SRM 51-20-01 & 51-30-2.  MINOR REPAIR.
